# SDR CLCA10142010.2

- Difficulty date: October 14, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N984AR
- Make and model: Doug MD-11F
- Aircraft serial: 48429
- Aircraft time: 63,447 hours, 9,156 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

BOTH AUTOPILOTS FAILED DURING CRUISE, RETURNED TO SBKP.  PERFORMED FCC NR 1 AND FCC NR 2 RTS OF THE AUTO FLIGHT SYSTEM.  ALL TESTS PASSED IAW MM 22-01-10 AND FCC NR 1 AND NR 2 CAT 111B RTS ALL TEST PASSED IAW MM 22-00-00.  AIRCRAFT RETURNED TO SERVICE.
